# SDR IPXA2018100394619

- Difficulty date: September 14, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG, RT TRUNNION, INBD HAT BUSHING WAS BROKEN.  FOUND THE RT NLG TRUNNION, INBD BUSHING BORE SPOT FACE OUT OF LIMITS.  REPAIRED THE NLG TRUNNION BUSHING BORE IAW EA 011-5310-01-A7469, REV IR, AND EO MD11-531070137-A.  MINOR.
